T Nation

Stacking SARMs and Weight Gain

In my limited experience with sarms I started a stack for a month and 1/2 that really helped greatly my endurance strength and overall progress in the gym
lgd 4033 10mg
mk677 25mg
mk2866 25mg
now it doesn’t help that mk677 makes u crazy hungry, but some say it goes away after time, BUT

after a month or so I felt great but I notice a bit of weight gain around my midsection…since I hadn’t changed my workout I’m guessing it was from the sarms? the other thing I’m guessing is if my testosterone levels are low, possibly this is why I’m NOT burning as effectively as a younger man. I have read about weight gain during cycles of sarms but can’t get a finger of what exzacly causes this to happen. does anyone have any ideas or imput on this?

Your testosterone levels are low, MK-677 causes crazy water retention, and you’re probably eating more (which would be kind of necessary for an effective bulk). I’d say that’s your answer.

thanks for the input…its hard to find a definitive answer when u belong to a gym where sarms are looked down as Bad Bad Bad, and nobody u open up to have even heard of the word sarm. and the internet is very confusing, lets be clear on that fact.
so lay off the mk-677 get a good water pill… and yes the food issue was rough but I agree with u I have to eat if I bulk, so I just need to eat smart and controlled.
appreciate it.